# SDR FDEA202311231887

- Difficulty date: November 23, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-300
- Aircraft serial: 42718
- Aircraft time: 14,830 hours, 5,919 cycles
- System (JASC): 5200 · Doors
- Part: Orifice
- Part number: 721930411205
- Condition: Failed
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOOR TO THE CRM IS EXTREMELY  HARD TO OPEN - THE CRM IS HOLDING TOO MUCH  PRESSURE. DID NOTICE THE EYEBALL VENT DOES NOT EMIT  MUCH AIR - SUSPECT MAYBE THE CRM IS NOT VENTING  CORRECTLY. WE ARE PUSHING THE BLACK RELIEF BUTTON  AND CAN HEAR IT RELIEVING PRESSURE BUT DOOR STILL  VERY ARE TO OPEN FROM INSIDE OR OUTSIDE.  REMOVED ORIFICE P/N # 721930-411-205 AND REPLACED WITH ORIFICE P/N # 721930-411-309 PER   ERS ER # 23-03775 AND VENDOR DWG. # 721930-411-309. OPS CHECK NORMAL PER AMM 25-98-00-  4. A/C OK TO CONTINUE.
